Skip to main content
Article
Some Identities of Permanents
Mathematics in Practice and Theory
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
1-1-1989
Disciplines
Peer Reviewed
1
Abstract

In this paper the author proves some equalities about the permanent of matrices under some conditions. For example, he proves that per(AX)=per(A)per(X) for A≥0 and all X≥0 if and only if A has a zero column or zero row.

Comments

Chinese Title: Shuxue de Shijian yu Renshi

Citation Information
Fuzhen Zhang. "Some Identities of Permanents" Mathematics in Practice and Theory Iss. 1 (1989) p. 44 - 47 ISSN: 1000-0984
Available at: http://works.bepress.com/fuzhen-zhang/3/